# SDR DALA2016030401650

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LOWER FWD & AFT DOUBLER AT FWD CARGO COMPARTMENT DOOR.  DOUBLERS FWD/AFT POSITION WERE REPLACED IAW SRM 51-30-2 AND ER/A 486624-14 MA, REV ORIGINAL.
